APPLICATIONS OF MATHEMATICS

Vol. 55, No. 6, 2010 · Contents


Alexander Khludnev, Jan Sokolowski, Katarzyna Szulc:
Shape and topological sensitivity analysis in domains with cracks

Temur A. Jangveladze, Zurab V. Kiguradze:
Asymptotics for large time of solutions to nonlinear system associated with the penetration of a magnetic field into a substance

Daniel Hlubinka, Samuel Kotz:
The generalized FGM distribution and its application to stereology of extremes


[Contents of Applications of Mathematics]